# SDR W8PA970080

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 1012
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION BS 1012-1030, LBL 6 - 1030, LBL 6 - RBL 15, WL 208-209, (FLOOR WEB ATTACH STRAPS AND GALLEY ATTACH ANGLES).  REMOVED CORROSION, FROM GALLEY ATTACH ANGLES AND FOUND TO BE OUT OF LIMITS, AFTER CORROSION REMOVAL FOUND OTHER AREAS TO BE IN LIMITS.  FABRICATED AND INSTALLED NEW ATTACH ANGLES.  (M)
